# SDR ASAA2024122155567

- Difficulty date: December 21, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOORBEAM UPPER TEE CORRODED AT RBL 42. GROUNDED - YES. ON FURTHER INVESTIGATION CORROSION FOUND TO BE ON PREVIOUSLY INSTALLED REPAIR STRAP, NO ALLOWABLE DAMAGE LIMITS, REPAIRED FLOORBEAM IAW BOEING 737-800 SRM 53-70-51-2R-4W= 1.25 O= .125 R= .105 L= 3.50 D= .020.
